# SDR REXA2013070301248

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 13,328 hours, 8,371 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT (32,000),  F/A`S  SMELLED A FAINT BURNING TYPE ODOR COMING FROM THE AFT PART OF THE ACFT (ROWS 18, 19, AND 20).  SAID SEVERAL PASSENGERS IN THOSE ROWS ALSO NOTICED IT.  F/A THOROUGHLY INSPECTED AFT PART OF ACFT (INCLUDING LAV) ODOR WENT AWAY.  ALL SYSTEMS FROM FLIGHT DECK APPEARED NORMAL.  CAPTAIN DID SMELL A FAINT ELECTRICAL TYPE ODOR WHILE ON SHORT FINAL, THAT WAS ONLY NOTICEABLE FOR SEVERAL SECONDS THEN WAS GONE.  RAN A/C PACKS FORM BOTH APU AND ENGINES IAW MM 21-51-00.  INSPECTED ALL CIRCUIT BREAKER PANELS FOR TRIPPED BREAKERS AND CHECKED FOR ABNORMAL MESSAGES.  NO DEFECTS NOTED.
